# SDR FDEA202402140162

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 76,354 hours, 18,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 0105924005
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

POST FLIGHT FOUND THE R-1 DOOR EVACUATION SLIDE  REMOTE PRESSURE PRESS-TO-TEST SWITCH NOT TESTING.   CHANGED LIGHT ASSY REF AMM 25-61-04-4 OK FOR SERVICE.
